| Catalog Number |
1012453-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the ostial left main coronary artery with heavy calcification and mild tortuosity.Pre-dilatation was performed and an unspecified 4.0x18 mm drug eluting stent was implanted.The 4x15 mm nc trek balloon dilatation catheter (bdc) was inflated to 14 atmospheres (atm) three times for post-dilatation and ruptured.There was significant resistance with the anatomy when pulling out the bdc as it was not fully deflated upon removal.After several attempts the entire system along with guidewire and guiding catheter were removed together as a unit.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.